i have been bruisin since i stared taking it.and also have lots of swelling on my ankles. should i stop taking it?.i was taking 2 baby aspirin and doc lowered it but i still bruise alot. could that medicine be causing it? will everything clear up if i stop it?
I hope you did check with your doctor, but I wanted to tell you that I too take from 2 to 4 baby aspirin per day, for control of severe arthritis. Tylenol does not help and I take no other pain meds because I seem to be hyper-senstive to most pain meds, except aspirin. I am a senior (79), and I do bruise badly if I am taking as much as 4 (325mg) a day for a period of time.
I believe that part of this is due to age, part to the aspirin. I wear long sleeve shirts and long pants for yard work, or even to play with my golden retriever. I have found this to more helpful than anything else I do. When I do get bumped or damage myself in anyway, application of an ice pack for about 20 minutes max decreases the bruising problem.
- Aspirin Information for Consumers
- Aspirin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Aspirin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Nov 2015 • 3 answers
Posted 13 May 2016 • 0 answers
Posted 9 Mar 2017 • 1 answer
Posted 13 Jun 2017 • 0 answers
Posted 27 Sep 2017 • 1 answer